# SDR UALA2009091402887

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 58,183 hours, 10,752 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 141
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE DRIVEN GENERATOR (IDG, GCB) INOPERATIVE AND ASSOCIATED IDG DISCONNECTED.  CHECKED NR 1 IDG OIL LEVEL AND BACKUP GENERATOR OIL LEVEL AND FOUND FULL.  REPLACED IDG.
